# SDR JIKA2017021701

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N709TR
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 34,366 hours, 28,971 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032183
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 34,366 hours, 28,971 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO KLAN BOTH LEFT AND RIGHT HYDRAULIC PRESSURE LOW ANNUNCIATORS ILLUMINATED FOLLOWED BY LOSS OF HYDRAULIC PRESSURE.  THE PILOT PLACED THE LANDING GEAR HANDLE TO THE DOWN POSITION AND RECEIVED NO RESPONSE OF THE LANDING GEAR.  THE PILOT PERFORMED A MANUAL LANDING GEAR EXTENSION, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN KLAN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE LEFT FLAP UP HYDRAULIC LINE P\N 27-81032-183 WAS CRACKED.  MAINTENANCE FABRICATED A REPLACEMENT LINE AND INSTALLED PER AMM 20-40-00 SECTION 1A-1E OPERATIONAL AND LEAK CHECKS WERE NORMAL. LEFT AND RIGHT ENGINE HYDRAULIC PUMPS REPLACED DUE TO LOSS OF PRESSURE LIMITS EXCEEDED.  HYDRAULIC SYSTEM FILTER'S INSPECTED NO DEFECTS FOUND
